# SDR SWAA2025072287466

- Difficulty date: July 1, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL 323CL LOWER CLIP CRACKED.   REMOVED AND REPLACED PANEL 323CL LOWER CLIP IAW SRM 51-40-02-0G-0 AND SRM 51-40-06-0G-0.
